CSpace  > 系统科学研究所
Proper reparametrization for inherently improper unirational varieties
Shen, Liyong1; Chionh, Engwee2; Gao, Xiao-Shan3; Li, Jia4
2011-04-01
Source PublicationJOURNAL OF SYSTEMS SCIENCE & COMPLEXITY
ISSN1009-6124
Volume24Issue:2Pages:367-380
AbstractIn this paper, a class of lattice supports in the lattice space Z (m) is found to be inherently improper because any rational parametrization from C (m) to C (n) defined on such a support is improper. The improper index for such a lattice support is defined to be the gcd of the normalized volumes of all the simplex sub-supports. The structure of an improper support S is analyzed and shrinking transformations are constructed to transform S to a proper one. For a generic rational parametrization RP defined on an improper support S, we prove that its improper index is the improper index of S and give a proper reparametrization algorithm for RP. Finally, properties for rational parametrizations defined on an improper support and with numerical coefficients are also considered.
KeywordBKK bound chow form improper lattice supports improper rational parametrizations reparametrization support transformation
DOI10.1007/s11424-010-7221-y
Language英语
Funding ProjectNational Key Basic Research Project of China[2011CB302400] ; National Natural Science Foundation of China[10901163]
WOS Research AreaMathematics
WOS SubjectMathematics, Interdisciplinary Applications
WOS IDWOS:000289530200015
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11616
Collection系统科学研究所
Corresponding AuthorShen, Liyong
Affiliation1.Chinese Acad Sci, Grad Univ, Sch Math Sci, Beijing 100049, Peoples R China
2.Natl Univ Singapore, Sch Comp, Singapore 117543, Singapore
3.Chinese Acad Sci, Acad Math & Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
4.Beijing Elect Sci & Technol Inst, Beijing 100070, Peoples R China
Recommended Citation
GB/T 7714
Shen, Liyong,Chionh, Engwee,Gao, Xiao-Shan,et al. Proper reparametrization for inherently improper unirational varieties[J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2011,24(2):367-380.
APA Shen, Liyong,Chionh, Engwee,Gao, Xiao-Shan,&Li, Jia.(2011).Proper reparametrization for inherently improper unirational varieties.JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,24(2),367-380.
MLA Shen, Liyong,et al."Proper reparametrization for inherently improper unirational varieties".JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY 24.2(2011):367-380.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shen, Liyong]'s Articles
[Chionh, Engwee]'s Articles
[Gao, Xiao-Shan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shen, Liyong]'s Articles
[Chionh, Engwee]'s Articles
[Gao, Xiao-Shan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shen, Liyong]'s Articles
[Chionh, Engwee]'s Articles
[Gao, Xiao-Shan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.